# SDR 2020FA0000551

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Aircraft: N293DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0193
- Aircraft time: 5,243 hours
- Engine: Cont IO240B
- Engine time: 890 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K397510
- Condition: Failed
- Location: Magneto
- Part time: 696 hours
- Component: Magneto, Slick
- Component part number: 4310
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IGNITION COIL FAILURE.
